Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 81615, 13 pages
http://dx.doi.org/10.1155/IJMMS/2006/81615

Angle distortion theorems for starlike and spirallike functions with respect to a boundary point

Department of Mathematics, ORT Braude College, P.O. Box 78, Karmiel 21982, Israel

Received 21 December 2005; Revised 16 April 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Aharonov, M. Elin, and D. Shoikhet, “Spiral-like functions with respect to a boundary point,” Journal of Mathematical Analysis and Applications, vol. 280, no. 1, pp. 17–29, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. E. Berkson and H. Porta, “Semigroups of analytic functions and composition operators,” Michigan Mathematical Journal, vol. 25, no. 1, pp. 101–115, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. K. Ciozda, “Sur la classe des fonctions convexes vers l'axe réel négatif,” Bulletin de l'Académie Polonaise des Sciences. Série des Sciences Mathématiques, vol. 27, no. 3-4, pp. 255–261, 1979. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. Ciozda, “Sur quelques problèmes extrémaux dans les classes des fonctions convexes vers l'axe réel négatif,” Annales Polonici Mathematici, vol. 38, no. 3, pp. 311–317, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Elin, A. Goldvard, S. Reich, and D. Shoikhet, “Dynamics of spirallike functions,” in Complex Analysis and Dynamical Systems, vol. 364 of Contemp. Math., pp. 41–57, American Mathematical Society, Rhode Island, 2004. View at Google Scholar · View at MathSciNet
  6. M. Elin, S. Reich, and D. Shoikhet, “Holomorphically accretive mappings and spiral-shaped functions of proper contractions,” Nonlinear Analysis Forum, vol. 5, pp. 149–161, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Elin, S. Reich, and D. Shoikhet, “Dynamics of inequalities in geometric function theory,” Journal of Inequalities and Applications, vol. 6, no. 6, pp. 651–664, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Elin and D. Shoikhet, “Dynamic extension of the Julia-Wolff-Carathéodory theorem,” Dynamic Systems and Applications, vol. 10, no. 3, pp. 421–437, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Elin and D. Shoikhet, “Univalent functions of proper contractions spirallike with respect to a boundary point,” in Multidimensional Complex Analysis, pp. 28–36, Krasnoyarsk, 2002.
  10. T. E. Harris, The Theory of Branching Processes, vol. 119 of Die Grundlehren der mathematischen Wissenschaften, Springer, Berlin, 1963. View at Zentralblatt MATH · View at MathSciNet
  11. W. Hengartner and G. Schober, “On Schlicht mappings to domains convex in one direction,” Commentarii Mathematici Helvetici, vol. 45, pp. 303–314, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. Lecko, “On the class of functions convex in the negative direction of the imaginary axis,” Journal of the Australian Mathematical Society, vol. 73, no. 1, pp. 1–10, 2002. View at Google Scholar · View at MathSciNet
  13. A. Lecko and A. Lyzzaik, “A note on univalent functions starlike with respect to a boundary point,” Journal of Mathematical Analysis and Applications, vol. 282, no. 2, pp. 846–851, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. S. Robertson, “Analytic functions star-like in one direction,” American Journal of Mathematics, vol. 58, no. 3, pp. 465–472, 1936. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. S. Robertson, “Univalent functions starlike with respect to a boundary point,” Journal of Mathematical Analysis and Applications, vol. 81, no. 2, pp. 327–345, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. D. Shoikhet, Semigroups in Geometrical Function Theory, Kluwer Academic, Dordrecht, 2001. View at Zentralblatt MATH · View at MathSciNet
  17. D. Shoikhet, “Representations of holomorphic generators and distortion theorems for spirallike functions with respect to a boundary point,” International Journal of Pure and Applied Mathematics, vol. 5, no. 3, pp. 335–361, 2003. View at Google Scholar · View at MathSciNet